Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The determination of the Chebyshev approximating polynomial for a differentiable function
HTML articles powered by AMS MathViewer

by F. D. Murnaghan and J. W. Wrench PDF
Math. Comp. 13 (1959), 185-193 Request permission
    C. de la Vallée Poussin, Leçons sur l’Approximation des Fonctions d’une Variable Réelle, Gauthier-Villars, Paris, 1952.
  • Francis D. Murnaghan, The approximation of differentiable functions by polynomials, An. Acad. Brasil. Ci. 31 (1959), 25–29. MR 121601
  • Cecil Hastings Jr., Approximations for digital computers, Princeton University Press, Princeton, N. J., 1955. Assisted by Jeanne T. Hayward and James P. Wong, Jr. MR 0068915, DOI 10.1515/9781400875597
  • W. Barth, “Ein iterationsverfahren zur approximation durch polynome,” Zeitschrift für Angewandte Mathematik und Mechanik, v. 38, 1958, p. 258-260.
  • E. P. Novodvorskiĭ and I. Š. Pinsker, The process of equating maxima, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 6(46), 174–181 (Russian). MR 0046400
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00
  • Retrieve articles in all journals with MSC: 65.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Math. Comp. 13 (1959), 185-193
  • MSC: Primary 65.00
  • DOI:
  • MathSciNet review: 0105790